Myocarditis after SARS-CoV-2 Vaccination: A Vaccine-induced Reaction?

Link to article at PubMed

Can J Cardiol. 2021 Jun 9:S0828-282X(21)00286-5. doi: 10.1016/j.cjca.2021.05.010. Online ahead of print.

ABSTRACT

Vaccination plays an important role in the fight against the current pandemic of SARS-CoV-2, in order to minimize the spread of coronavirus disease 2019 (COVID-19) and its life-threatening complications. Myocarditis has been reported as a possible and rare adverse consequence of different vaccines, and its clinical presentation can range from influenza-like symptoms to acute heart failure. We report a case of a 30-year-old male who presented progressive dyspnea and constrictive retrosternal pain after receiving SARS-CoV-2 vaccine. Cardiac magnetic resonance and laboratory data revealed typical findings of acute myopericarditis.

PMID:34118375 | DOI:10.1016/j.cjca.2021.05.010

Leave a Reply

Your email address will not be published.